Follow
Abdeslem Lyaghfouri
Title
Cited by
Cited by
Year
On the A-obstacle problem and the Hausdorff measure of its free boundary
S Challal, A Lyaghfouri, JF Rodrigues
Annali di Matematica Pura ed Applicata 191, 113-165, 2012
492012
The inhomogeneous dam problem with linear Darcy’s law and Dirichlet boundary conditions
A Lyaghfouri
Mathematical Models and Methods in Applied Sciences 6 (08), 1051-1077, 1996
341996
The dam problem for linear Darcy's law and nonlinear leaky boundary conditions
M Chipot, A Lyaghfouri
331998
The dam problem for non‐linear Darcy's laws and non‐linear leaky boundary conditions
M Chipot, A Lyaghfouri
Mathematical Methods in the Applied Sciences 20 (12), 1045-1068, 1997
301997
A filtration problem through a heterogeneous porous medium
S Challal, A Lyaghfouri
Interfaces and Free Boundaries 6 (1), 55-79, 2004
262004
The dam problem for nonlinear Darcy's laws and Dirichlet boundary conditions
J Carrillo, A Lyaghfouri
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 26 (3), 453-505, 1998
241998
On the continuity of the free boundary in problems of type div (a (x)∇ u)=-(h (x) χ (u)) x1
S Challal, A Lyaghfouri
Nonlinear Analysis: Theory, Methods & Applications 62 (2), 283-300, 2005
232005
Porosity of free boundaries in A-obstacle problems
S Challal, A Lyaghfouri
Nonlinear Analysis: Theory, Methods & Applications 70 (7), 2772-2778, 2009
212009
A unified formulation for the dam problem
A Lyaghfouri
Rivista di Matematica della Universita di Parma.(6) 1, 113-148, 1998
211998
On the regularity of the free boundary for quasilinear obstacle problems
S Challal, A Lyaghfouri, JF Rodrigues, R Teymurazyan
Interfaces and Free Boundaries 16 (3), 359-394, 2014
192014
Second order regularity for the p(x)‐Laplace operator
S Challal, A Lyaghfouri
Mathematische Nachrichten 284 (10), 1270-1279, 2011
192011
Hölder continuity of solutions to the -Laplace equation involving measures
S Challal, A Lyaghfouri
Communications on Pure and Applied Analysis 8 (5), 1577-1583, 2009
182009
The evolution dam problem for nonlinear Darcy's law and Dirichlet boundary conditions.
A Lyaghfouri
Portugaliae Mathematica 56 (1), 1-37, 1999
181999
On a class of free boundary problems of type
S Challal, A Lyaghfouri
16*2006
On the Uniqueness of the Solution of a Nonlinear Filtration Problem through a Porous medium
A Lyaghfouri
Calculus of Variations and Partial Differential Equations 6 (1), 67-94, 1997
151997
Hölder continuity of p (x)-superharmonic functions
A Lyaghfouri
Nonlinear Analysis: Theory, Methods & Applications 73 (8), 2433-2444, 2010
142010
Gradient estimates for p(x)-harmonic functions
S Challal, A Lyaghfouri
manuscripta mathematica 131, 403-414, 2010
142010
A free boundary problem for a fluid flow in a heterogeneous porous medium
A Lyaghfouri
Annali dell’Universita di Ferrara 49, 209-262, 2003
142003
The heterogeneous dam problem with leaky boundary condition
S Challal, A Lyaghfouri
Communications on Pure and Applied Analysis 10 (1), 93-125, 2010
102010
On the Lipschitz continuity of the solutions of a class of elliptic free boundary problems
A Lyaghfouri
Journal of Applied Analysis 14 (2), 165-181, 2008
102008
The system can't perform the operation now. Try again later.
Articles 1–20